# SDR AALA201803129045

- Difficulty date: January 20, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 77,032 hours, 10,896 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAD TRAPPED WATER INDICATED IN THE ELEVATOR HONEYCOMB CORE STRUCTURE UPPER PANEL LOCATED 15 INCHES OTBD FROM ELEVATOR RIB 9 AND 7.25 INCHES FROM TRAILING EDGE OF RIGHT HAND HORIZONTAL STABILIZER.  REPAIRED THE RIGHT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER PANEL IAW EA 277207, AND SRM 55-21-11-300-016.
